# SDR HEEA072501

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 8,671 hours
- System (JASC): 7100 · Powerplant System
- Part: Tube
- Part number: 6892836
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY LEAKING. REPLACED WITH SERVICEABLE PART.
